ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information Sensing (ITE-IST) (IST) [schedule] [select]
Chair Jun Ohta (NAIST)
Vice Chair Isamu Takayanagi (Aptina), Shigetoshi Sugawa (Tohoku Univ.)
Secretary Masayuki Ikebe (Hokkaido Univ.)

Technical Committee on Integrated Circuits and Devices (IEICE-ICD) [schedule] [select]
Chair Masahiko Yoshimoto (Kobe Univ.)
Vice Chair Takeshi Yamamura (Fujitsu Labs.)
Secretary Toshimasa Matsuoka (Osaka Univ.), Ken Takeuchi (Chuo Univ.)
Assistant Osamu Watanabe (Toshiba), Shinichi Ouchi (AIST), Akira Tsuchiya (Kyoto Univ.)

Conference Date Thu, Jul 26, 2012 09:30 - 17:50
Fri, Jul 27, 2012 09:00 - 17:00
Topics Analog, Mixed analog and digital, RF, and sensor interface circuitry 
Conference Place The 100th Anniversary Hall, Faculty of Engineering, Yonezawa Campus, Yamagata University 
Address 4-3-16 Jonan, Yonezawa-shi, Yamagata, 992-8510, Japan
Transportation Guide http://www2.yz.yamagata-u.ac.jp/english/access2010.html
Contact
Person
Prof. Tomochika Harada
+81-238-26-3282
Sponsors IEEE SSCS Japan/Kansai Chapter, ISSCC Far East Committee

Thu, Jul 26 AM 
09:30 - 11:10
(1)
IEICE-ICD
09:30-10:20 [Invited Talk]
Funadamentals of Switching Mode Power Supply
Yoichi Ishizuka, Tamotsu Ninomiya (Nagasaki Univ.)
(2)
IEICE-ICD
10:20-11:10 [Invited Talk]
Trend of high efficiency power supply technology
Yoshiyasu Nakashima, Hiroshi Nakao, Yu Yonezawa, Takashiko Sugawara, Takeshi Horie (FUJITSU LABO)
  11:10-11:20 Break ( 10 min. )
Thu, Jul 26 PM 
11:20 - 12:10
(3)
IEICE-ICD
11:20-12:10 [Invited Talk]
Mold type power module
Hiroshi Usui (Sanken electric)
  12:10-13:30 Lunch Break ( 80 min. )
Thu, Jul 26 PM 
13:30 - 15:10
(4)
IEICE-ICD
13:30-14:20 [Invited Talk]
Advancing of control method of DC-DC converter for low voltage and fast load transient of LSI
-- From linear control to non-linear control (hysteretic control) --
Toshiyuki Zaitsu (TI Japan)
(5)
IEICE-ICD
14:20-15:10 [Invited Talk]
Mixed Signal LSI Technology
Kenichi Hatasako (Renesas Electronics Co.)
  15:10-15:20 Break ( 10 min. )
Thu, Jul 26 PM 
15:20 - 16:10
(6)
IEICE-ICD
15:20-16:10 [Invited Talk]
ISSCC Technology Trend in Communication
Kenichi Okada (Tokyo Tech), Takahiro Miki (Renesas Electronics), Taizo Yamawaki (Renesas Mobile)
  16:10-16:20 Break ( 10 min. )
Thu, Jul 26 PM 
16:20 - 17:50
(7) 16:20-17:50 Panel Discussion
Fri, Jul 27 AM 
09:00 - 10:40
(8)
IEICE-ICD
09:00-09:25 A study of methods to unify the design of DC-DC converter ICs circuit Yuya Hirano, Yasuhiro Sugimoto (Chuo Univ.)
(9)
IEICE-ICD
09:25-09:50 A Study of DC-DC converter IC utilizing a quadratic slope compensation Tatsuya Furukawa, Yuya Hirano, Yasuhiro Sugimoto (Chuo Univ.)
(10)
IST
09:50-10:15 An interleaved ramp wave generator for High-speed single slope ADC Daisuke Uchida, Masayuki Ikebe, Junichi Motohisa, Eiichi Sano (Hokkaido Univ.), Akira Kondou (NJRC)
(11)
IST
10:15-10:40 Response-Time Acceleration of a Frontend Amplifier for High Output Impedance Sensors Kamel Mars, Shoji Kawahito (Shizuoka Univ.)
  10:40-10:50 Break ( 10 min. )
Fri, Jul 27 PM 
10:50 - 12:30
(12)
IST
10:50-11:15 Basenad Transmission of Image Sensor Signal toward Intra-Brain Wireless Communication Kiyotaka Sasagawa, Shogo Yokota (NAIST), Takashi Matsuda (NICT), Peter Davis (Telecognix), Bing Zhang, Li Keren (NICT), Takuma Kobayashi, Toshihiko Noda, Takashi Tokuda, Jun Ohta (NAIST)
(13)
IEICE-ICD
11:15-11:40 Loop Design Optimization for Fourth-Order Fractional-N PLL Frequency Synthesizers Shoichi Masui (Fujitsu Labs), Lee Jun-Gyu (Tohoku Univ.)
(14)
IEICE-ICD
11:40-12:30 [Invited Talk]
A Fully Integrated Triple-Band CMOS Power Amplifier for WCDMA Mobile Handsets
Kouichi Kanda (FLL), Yoichi Kawano (FSL)
  12:30-13:30 Lunch Break ( 60 min. )
Fri, Jul 27 PM 
13:30 - 15:10
(15)
IST
13:30-14:20 [Invited Talk]
Intelligent Image Sensor and Current LSI Industry Trend in China
Wu Nanjian (Chinese Academy of Sciences)
(16)
IST
14:20-15:10 [Invited Talk]
High Speed CMOS Image Sensor and the Imaging more than 1M-10M fps
Shigetoshi Sugawa (Tohoku Univ.)
  15:10-15:20 Break ( 10 min. )
Fri, Jul 27 PM 
15:20 - 17:00
(17)
IEICE-ICD
15:20-16:10 [Invited Talk]
Technology Trends in ISSCC
-- Image Sensors and Biomedical Areas --
Jun Ohta (NAIST)
(18)
IEICE-ICD
16:10-17:00 [Invited Talk]
ISSCC Technology Trend in TD(Technology Direction) and Digital Technology
Masaitsu Nakajima (Panasonic), Kazutami Arimoto (Okayama Prefectural University), Hiroo Hayashi (Toshiba)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
IST Technical Committee on Information Sensing (ITE-IST) (IST)   [Latest Schedule]
Contact Address Masayuki Ikebe (Hokkaido University)
TEL 011-706-7689,FAX 011-706-7689
E-:ibeisti 
IEICE-ICD Technical Committee on Integrated Circuits and Devices (IEICE-ICD)   [Latest Schedule]
Contact Address Toshimasa Matsuoka (Osaka University)
TEL 06-6879-7792, FAX 06-6879-7792
E-:eeieng-u 


Last modified: 2012-07-08 14:24:59


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to IEICE-ICD Schedule Page]   /   [Return to IST Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan